# SDR DL73S040169

- Difficulty date: February 18, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 50,073 hours, 37,923 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 65469226
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON BOTH THE LT AND RT BS 685 MLG SUPPORT FITTINGS IN THE LUG BORES AND FACES.  CORROSION WAS REMOVED AND FITTINGS REWORKED IAW ERA 386114-14.
